# SDR DALA12013275644

- Difficulty date: November 5, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON,  AT INBD SIDE OF PYLON FOUND ONE FASTENER HOLE WITH INSUFFICIENT ED FOR REPAIR DOUBLER.  REPAIR CARRIED OUT IAW PRI 508504-14, REV 3.
